# SDR 04FDEA03002

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727-200
- Aircraft serial: 21102
- Aircraft time: 52,113 hours, 28,848 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 2448FLMNJ
- Condition: Malfunctioned
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SLAT LED FAILED TO RETRACT AND INDICATING AMBER ON FLAP RETRACTION TO FLAPS 2 IN FLIGHT.  REMOVED AND REPLACED NR 1 SLAT ACTUATOR AS PER M/M 27-81-03-4, OP CKS NORM.
